| Model Number |
SY60WF |
| Medical Device Problem Codes |
Failure to Deliver (2338); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported with description defective not implanted.Additional information received that the lens was broken during loading of the lens.The surgery completed with replacement lens.There was no patient involvement.Additional information has been received that leg broke during loading process.